English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Localization algebras and deformations of Koszul algebras

MPS-Authors
/persons/resource/persons235695

Licata,  Anthony
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

braden_localization_oa_2011.pdf
(Any fulltext), 418KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Braden, T., Licata, A., Phan, C., Proudfoot, N., & Webster, B. (2011). Localization algebras and deformations of Koszul algebras. Selecta Mathematica, 17(3), 533-572. doi:10.1007/s00029-011-0058-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-208A-C
Abstract
There is no abstract available